• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 28 публикаций
Сортировка:
по названию
по году
Статья
Афанасьева С. С., Ikonnikova E. V. Lobachevskii Journal of Mathematics. 2017. Vol. 38. No. 1. P. 131-136.
Добавлено: 19 апреля 2021
Статья
Yakovlev E., Epifanov V. Lobachevskii Journal of Mathematics. 2019. Vol. 40. No. 5. P. 690-698.
Добавлено: 8 октября 2019
Статья
Nikolskiy V., Stegailov V. Lobachevskii Journal of Mathematics. 2018. Vol. 39. No. 9. P. 1228-1238.
Добавлено: 31 октября 2018
Статья
Artemov A. Lobachevskii Journal of Mathematics. 2018. Vol. 39. No. 3. P. 309-320.
Добавлено: 7 сентября 2018
Статья
A.V. Galatenko, Pankratiev A., Staroverov V. Lobachevskii Journal of Mathematics. 2020. Vol. 41. No. 8. P. 1444-1453.
Добавлено: 23 октября 2020
Статья
Galatenko A. V., Nosov V., Pankratiev A. Lobachevskii Journal of Mathematics. 2020. Vol. 41. No. 2. P. 194-203.
Добавлено: 7 октября 2020
Статья
Yashunsky A. Lobachevskii Journal of Mathematics. 2019. Vol. 40. No. 9. P. 1423-1432.

We consider Bernoulli distribution algebras, i.e. sets of distributions that are closed under transformations achieved by substituting independent random variables for arguments of Boolean functions from a given system. We establish that, unless the transforming set contains only essentially unary functions, the set of algebra limit points is either empty, single-element or no less than countable.

Добавлено: 9 сентября 2020
Статья
Belov A. V., Slastnikov S. A. Lobachevskii Journal of Mathematics. 2017. Vol. 38. No. 5. P. 884-887.
Добавлено: 11 октября 2017
Статья
Amosov G., Mokeev A. Lobachevskii Journal of Mathematics. 2020. Vol. 41. No. 4. P. 592-596.
Добавлено: 9 ноября 2020
Статья
Sirotkin D., Malyshev D. Lobachevskii Journal of Mathematics. 2021. Vol. 42. No. 4. P. 760-766.
Добавлено: 5 июня 2021
Статья
Mokeev A., Amosov G. Lobachevskii Journal of Mathematics. 2020. Vol. 41.
Добавлено: 26 марта 2021
Статья
Grines V., Gurevich E., Кевля С. С. Lobachevskii Journal of Mathematics. 2021. Vol. 42. No. 5. P. 901-910.
Добавлено: 28 апреля 2021
Статья
Amosov G., Mokeev A. Lobachevskii Journal of Mathematics. 2019. Vol. 40. No. 10. P. 1440-1443.
Добавлено: 9 ноября 2020
Статья
Yashunsky A. Lobachevskii Journal of Mathematics. 2021. Vol. 42. No. 1. P. 217-221.
Добавлено: 6 июля 2021
Статья
Zhdanovskiy I., Kocherova A. S. Lobachevskii Journal of Mathematics. 2017. Vol. 38. No. 4. P. 670-687.
Добавлено: 3 августа 2017
Статья
Beklaryan L. A., Beklaryan A. Lobachevskii Journal of Mathematics. 2020. Vol. 41. No. 11. P. 2136-2142.
Добавлено: 21 сентября 2020
Статья
L. Manita, Ronzhina M. Lobachevskii Journal of Mathematics. 2017. Vol. 38. No. 5. P. 954-957.
Добавлено: 20 сентября 2017
Статья
Khalilov M., Timofeev A. Lobachevskii Journal of Mathematics. 2018. Vol. 39. No. 9. P. 1188-1198.
Добавлено: 10 марта 2019
Статья
Manita A. Lobachevskii Journal of Mathematics. 2017. Vol. 38. No. 5. P. 948-953.
Добавлено: 20 июня 2017
Статья
Smirnov Grigory, Stegailov Vladimir. Lobachevskii Journal of Mathematics. 2017. Vol. 38. No. 5. P. 974-977.
Добавлено: 29 января 2018
Статья
A. Yu. Dolgonosova, Zhukova N. Lobachevskii Journal of Mathematics. 2018. Vol. 39. No. 1. P. 54-64.

We prove that a foliation (M;F) of codimension q on a ndimensional pseudo-Riemannian manifold is pseudo-Riemannian if and only if any geodesic that is orthogonal at one point to a leaf is orthogonal to every leaf it intersects.

We show that on the graph G = G(F) of a pseudo-Riemannian foliation there exists a unique pseudo-Riemannian metric such that canonical projections are pseudo-Riemannian submersions and the fibers of different projections are orthogonal at common points. Relatively this metric the induced foliation (G;F) on the graph is pseudo-Riemannian and the structure of the leaves of (G;F) is described. Special attention is given to the structure of graphs of transversally (geodesically) complete pseudo-Riemannian foliations which are totally geodesic pseudo-Riemannian ones.

Добавлено: 23 марта 2017
1 2